MAUDE Adverse Event Report: BLUE BELT TECHNOLOGIES NAVIO SURGICAL SYSTEM US; ORTHOPEDIC STEREOTAXIC INSTRUMENT

BLUE BELT TECHNOLOGIES NAVIO SURGICAL SYSTEM US; ORTHOPEDIC STEREOTAXIC INSTRUMENT
Model Number PFSDV0016
Medical Device Problem Code Application Program Problem: Parameter Calculation Error (1449)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/29/2020
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a navio tka procedure, in the cut tibia option there was an error message that prompted us that a bone model was not sufficiently generated.They went back and collected a couple more data points in order to bypass this error.There were no delays in the procedure.No other complications were reported.
 
Additional Manufacturer Narrative
H6: the navio surgical system us, pn: npfs02000, sn: (b)(6) used in treatment was not returned to the designated complaint unit for evaluation, therefore, visual and functional inspections could not be performed.The case files were not provided to the designated complaint unit for evaluation therefore an assessment of the case files could not be performed.The warning message upon entering the tibia bone removal stage: ¿bone model generation error¿ could not be confirmed.A review of manufacturing records indicate the software met all specifications upon release into distribution.A complaint history review found similar reports, this issue will continue to be monitored.Although the reported problem could not be confirmed, the most likely cause of the tibia bone model generation error is a known software bug associated with the bone mesh generation.The software bug has been identified and investigated by the software engineering team.No containment or correction is required.

Brand Name
NAVIO SURGICAL SYSTEM US
Common Device Name
ORTHOPEDIC STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
BLUE BELT TECHNOLOGIES
2905 northwest blvd ste 40
plymouth MN 55441
MDR Report Key10437834
Report Number3010266064-2020-01727
Device Sequence Number16847970
Product Code OLO
UDI-Device Identifier00885556628904
UDI-Public00885556628904
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K191223
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/11/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPFSDV0016
Device Catalogue NumberNPFS02000
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/29/2020
Supplement Date Received by Manufacturer08/10/2021
Initial Report FDA Received Date08/21/2020
Supplement Report FDA Received Date08/11/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1